MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 42MM STD GROUP G CROSSLINKED POL; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 42MM STD GROUP G CROSSLINKED POL; HIP COMPONENT
Model Number DLXPGG42
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be evaluated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient dislocated previously revised hip.Dynasty liner was cracked-broken.

Brand Name
DYNASTY A-CLASS 42MM STD GROUP G CROSSLINKED POL
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10564007
Report Number3010536692-2020-00630
Device Sequence Number3552610
Product Code JDI
UDI-Device IdentifierM684DLXPGG421
UDI-PublicM684DLXPGG421
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGG42
Device Catalogue NumberDLXPGG42
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/01/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date11/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR